# SDR FDEA201110014233

- Difficulty date: October 1, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: APB74471
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - COROSION ON CTR WING AUX TANK TOP PANEL SURFACE AT STA 1219 TO STA 1239, X = -47.5 TO X = -75.  CORROSION REMOVED AS PER SRM 51-21-01 REV 47.  ORIGINAL MATERIAL THICKNESS = 0.172 INCH; MATERIAL REMOVED = 0.030 INCH; MATERIAL REMAINED = 0.142 INCH - FOUND EXCEEDED LIMIT AS PER SRM 57-10-01 REV 47, FIGURE 101.  ACCOMPLISHED EA 1-5710-149871.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
